TITLE

Drugs and the eye

AUTHOR(S)
Raw, David; Mostafa, SM
PUB. DATE
December 2001
SOURCE
Continuing Education in Anaesthesia, Critical Care & Pain;Dec2001, Vol. 1 Issue 6, p161
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article explores the effects of anaesthetic drugs on the eye. Anaesthetic drugs may decrease or increase intraocular pressure (IOP). Ketamine may cause an increase in IOP, while thiopental, propofol and etomidate all cause a drop in IOP. Sevoflurane has been linked with a decreased incidence of dysrhythmias and bradycardia. Muscle relaxants such as atracurium and vecuronium have produced little change in IOP. The topical and miscellaneous drugs used in ophthalmology are listed.
ACCESSION #
44380664

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics